# SDR LR7A06188

- Difficulty date: November 9, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 27,416 hours, 12,511 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Warped
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 CHECK PER JOB CARD HC5212, FOUND CARGO DOOR BOTTOM FWD SKIN WARPED AT FS 868, LBL25 AND RBL25.  REPAIRED SKIN IAW SMP583 51-140-12.
